How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 55197
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I've Ben suffering from RLS like symptoms that are intense

Customer Question

I've Ben suffering from RLS like symptoms that are intense enough to prevent or disrupt sleep. For a week I've averaged only 3 to 4 hours sleep. I believe this has been triggered by the back to back total knee replacement surgeries. The second surgery has been 1o weeks ago. A college has had the same symptoms and has had success with taking ambien. I have tried Valium yesterday with some results. I took Valium again tonight and am back awake with the symptoms. Can I take ambien now about 3 hours after the Valium was taken?
JA: The Doctor will need to help you with this. Anything else I can tell the Doctor before I connect you two?
Customer: No age 60. Good health. Male
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this questionIt could very well be related to the knee surgery. Blood loss is associated with it because you become low on iron.Low iron causes restless leg syndromeI would get your iron level checked by your doctor.You could try an OTC iron supplement in the meantime. That might help. I would not recommend combining valium and ambien without talking to your doctor first. This might be unsafe for most people and cause your breathing to stoplet me know if you have other questions.if done for now, please leave a positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-irondoc/Thanks for using justanswer.com
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this questionPlease don't forget a positive rating. I appreciate it.If you have more questions, just reply